# SDR KBM2006F00103

- Difficulty date: February 27, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040111920
- Part serial: 25020
- Condition: Inoperative
- Location: Cockpit
- Part time: 299 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.G., UNIT INOPERATIVE.  REMOVED AND REPLACED. (K)
